# SDR UIEA2020081741771

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,253 hours, 22,114 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1622A
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS L ENG ANTI ICE AFTER ATTEMPTING TO TURN OFF. PERFORMED QRH IN FLIGHT.   REMOVED AND REPLACED L/H ENGINE ANTI-ICE VALVE IAW AMM 30-21-03. OPS CK GOOD.
